# SDR JIKA2014112001

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N4299A
- Make and model: Beech B-99
- Aircraft serial: U146
- Aircraft time: 36,052 hours, 55,664 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Broken
- Location: Oil Pressure Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE ATTITUDE PILOT HEARD AN ELEC CLICK AT THE SAME TIME NOTICED AN OZONE & HOT ELECTRONICS SMELL.  THE PILOT NOTICED THE RT OIL PRESS GAUGE CB & THE RT OIL PRESS WARNING CB HAD POPPED.  RETURNED & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY RT OIL PRESS INDICATOR & BROKEN CONNECTOR ON RT OIL PRESS INDICATOR.  BOTH COMPONENTS WERE REPLACED, OPERATIONAL CHECKS OF SYS WERE NORMAL.
